MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ACCUSTICK II; INTRODUCER, CATHETER
Model Number 35615
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the radiopaque marker was not in the position.An accustick ll catheter was selected for use for a percutaneous transhepatic biliary drainage procedure.During preparation, it was found out that the radiopaque marker was marked only in the proximal portion of the catheter, when it is normally marked on the distal section.The procedure was completed with another of the same device.No complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.One accustick device was returned for analysis (cannula, dilator, sheath, introducer needle and stylet.).No visual damages were observed with the cannula, dilator, introducer needle and stylet.Residues in the distal section of the dilator indicates use and handling of the device.The tip of the sheath is damaged and the ro marker has been pushed proximally approximately 3.5 cm toward the hub.Marker impression on the sheath surface indicates the ro marker had been properly assembled and swaged onto the distal end.
 
Event or Problem Description

Brand Name
ACCUSTICK II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8413218
Report Number2134265-2019-02355
Device Sequence Number11305408
Product Code KGZ
UDI-Device Identifier08714729157625
UDI-Public08714729157625
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K952828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2021
Device Model Number35615
Device Catalogue Number35615
Device Lot Number22902800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Initial Date Received by Manufacturer 02/18/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1